# SDR ASOA98006

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120047
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23080013
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TUL-DFW, THE RT MAIN STARTER/GENERATOR FAILED, THE DC BUSS 3 C/B TRIPPED, AND THE CENTRAL BUSS WAS LOST.  THE CREW FOLLOWED TH POH PROCEDURES, DECLARED AN EMERGENCY AND DIVERTED TO OKC WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  LOCAL MX MET THE AIRCRAFT AND RESET THE DC BUSS C/B AND THE O/C RELAYS.  NO HELP.  DFW MX WAS DISPATCHED AND REMOVED AND REPLACED THE RIGHT ENGINE STARTER/GENERATOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
